# SDR VNFR20121204002

- Difficulty date: December 4, 2012
- Submitted: December 4, 2012
- Operation: General aviation
- Aircraft: N235MT
- Make and model: Columb LC41550FG400
- Aircraft serial: 41754
- Aircraft time: 530 hours
- Engine: Cont TSIO550C
- Engine time: 530 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 657010
- Part serial: IHI380010
- Condition: Cracked
- Location: Zone 400
- Part time: 530 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A LARGE CRACK WAS PRESENT IN THE RIGHT TURBO TRANSITION.  TECHS PERFORMED AN EXHAUST SYSTEM PRESSURE TEST TO CONFIRM THE PRESENCE OF THE CRACK.  REPLACED TRANSITION.
